# SDR SWIA200921129

- Difficulty date: March 9, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 11,759 hours, 7,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5898 - 4TH CEILING EMERGENCY EXIT LIGHT INOP.  RELAMPED.
